Discussions By Condition: I cannot get a diagnosis.

Restless Legs?

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: jmurray
  • January 7, 2007
  • 10:43 PM

I have been diagnosed with restless legs syndrome. I am not sure that is my real problem. At night, I take 2mg of Requip, which seems to help. My major problem is that I get bloated, gassy and my lower back and legs drive me crazy after I eat late in the day. If I am able to have even a small bowel movement, it gives me relief. Milk products seem to be the worst offenders. It almost seems like my bowels are pressing against a nerve maybe when this happens. I know this sounds weird, but it is driving me nuts. Please help.

Reply Flag this Discussion

4 Replies:

  • milk allergies are very common, and often present with similiar symptoms. have you looked into any of these possibilities? you can try it at home by eliminating milk products for at least a week and note changes.
    Anonymous 42789 Replies
    • January 8, 2007
    • 05:21 PM
    • 0
    Flag this Response
  • Thanks. I'll try that.
    Anonymous 42789 Replies
    • January 9, 2007
    • 06:02 AM
    • 0
    Flag this Response
  • I have been diagnosed with restless legs syndrome. I am not sure that is my real problem. At night, I take 2mg of Requip, which seems to help. My major problem is that I get bloated, gassy and my lower back and legs drive me crazy after I eat late in the day. If I am able to have even a small bowel movement, it gives me relief. Milk products seem to be the worst offenders. It almost seems like my bowels are pressing against a nerve maybe when this happens. I know this sounds weird, but it is driving me nuts. Please help.Restless leg is nothing but a way your body tells you that you are intoxicated.go to the thread http://forums.wrongdiagnosis.com/showthread.php?t=5463
    Anonymous 42789 Replies
    • January 9, 2007
    • 02:43 PM
    • 0
    Flag this Response
  • I have the exact same problem, I was diagnosed with RLS and PLMDRead my post, I too am having so much discomfort, I am wondering if it is from the medicine or if there is something more wrong with me. I sure hope we get our answers.
    josephine1969 1 Replies
    • January 10, 2007
    • 01:12 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.